# SDR COMA2011110250089

- Difficulty date: November 1, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 27,019 hours, 23,057 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX598355
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 29,429 hours, 26,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM YYZ RECEIVED GEAR DISAGREE, NOSE LANDING GEAR FAILED TO RETRACTED. EMERGENCY DECLARED, A/C RETURNED TO YYZ LANDED SAFELY.  REMOVED AND REPLACED 3A HYDRAULIC PUMP.  OPS CHECK GOOD.
